GENERALIZED LOCAL SEPARATION PROPERTIES


BARAN M.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.25, no.6, pp.615-620, 1994 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 6
  • Publication Date: 1994
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.615-620

Abstract

Earlier various generalizations of the usual separation properties of topology and separation properties at a point p are defined for an arbitrary topological category over sets1. In this paper, under certain conditions a generalized separation property implies that property at p and that a separation property at p implies another separation property at p.